Образец цитирования:
М. Ш. Бирман, М. З. Соломяк, “О главном члене спектральной асимптотики для «негладких» эллиптических задач”, Функц. анализ и его прил., 4:4 (1970), 1–13; Funct. Anal. Appl., 4:4 (1970), 265–275
\RBibitem{BirSol70}
\by М.~Ш.~Бирман, М.~З.~Соломяк
\paper О главном члене спектральной асимптотики для «негладких» эллиптических задач
\jour Функц. анализ и его прил.
\yr 1970
\vol 4
\issue 4
\pages 1--13
\mathnet{http://mi.mathnet.ru/faa2677}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=278126}
\zmath{https://zbmath.org/?q=an:0225.35077}
\transl
\jour Funct. Anal. Appl.
\yr 1970
\vol 4
\issue 4
\pages 265--275
\crossref{https://doi.org/10.1007/BF01075968}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/faa2677
https://www.mathnet.ru/rus/faa/v4/i4/p1
Эта публикация цитируется в следующих 31 статьяx:
Kazuaki Taira, Lecture Notes in Mathematics, 2354, Functional Analytic Methods for Heat Green Operators, 2024, 609
Mathieu Lewin, Universitext, Spectral Theory and Quantum Mechanics, 2024, 169
Edward McDonald, Raphaël Ponge, “Dixmier trace formulas and negative eigenvalues of Schrödinger operators on curved noncommutative tori”, Advances in Mathematics, 412 (2023), 108815
Ponge R., “Weyl'S Laws and Connes' Integration Formulas For Matrix-Valued Llogl-Orlicz Potentials”, Math. Phys. Anal. Geom., 25:2 (2022), 10
Ф. А. Сукочев, Д. В. Занин, “Оценки Соломяка для оператора Бирмана–Швингера”, Матем. сб., 213:9 (2022), 97–137; F. A. Sukochev, D. V. Zanin, “Solomyak-type eigenvalue estimates for the Birman-Schwinger operator”, Sb. Math., 213:9 (2022), 1250–1289
G. Rozenblum, G. Tashchiyan, “Spectral Estimates and Asymptotics for Integral Operators on Singular Sets”, J Math Sci, 268:4 (2022), 493
Mathieu Lewin, Mathématiques et Applications, 87, Théorie spectrale et mécanique quantique, 2022, 163
Erich Novak, “Algorithms and complexity for functions on general domains”, Journal of Complexity, 61 (2020), 101458
Г. В. Розенблюм, “О математических работах Михаила Захаровича Соломяка”, Алгебра и анализ, 30:3 (2018), 3–29; G. V. Rozenblum, “On the mathematical papers of Mikhail Zakharovich Solomyak”, St. Petersburg Math. J., 30:3 (2019), 391–410
Brice Camus, Nils Rautenberg, “Higher dimensional nonclassical eigenvalue asymptotics”, Journal of Mathematical Physics, 56:2 (2015)
Mark S. Ashbaugh, Fritz Gesztesy, Marius Mitrea, Roman Shterenberg, Gerald Teschl, Operator Theory: Advances and Applications, 232, Mathematical Physics, Spectral Theory and Stochastic Analysis, 2013, 1
М. З. Соломяк, Т. А. Суслина, Д. Р. Яфаев, “О математическом творчестве М. Ш. Бирмана”, Алгебра и анализ, 23:1 (2011), 5–60; M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38
Yu. Netrusov, Yu. Safarov, “Weyl Asymptotic Formula for the Laplacian on Domains with Rough Boundaries”, Commun. Math. Phys., 253:2 (2005), 481
G. Rozenblum, M. Melgaard, Handbook of Differential Equations: Stationary Partial Differential Equations, 2, Stationary Partial Differential Equations, 2005, 407
И. А. Антипова, “Выражение суперпозиции общих алгебраических функций через гипергеометрические ряды”, Сиб. матем. журн., 44:5 (2003), 972–980; I. A. Antipova, “An expression for the superposition of general algebraic functions in terms of hypergeometric series”, Siberian Math. J., 44:5 (2003), 757–764
М. С. Агранович, Р. Менникен, “Спектральные задачи для уравнения Гельмгольца
со спектральным параметром в граничных условиях на негладкой поверхности”, Матем. сб., 190:1 (1999), 29–68; M. S. Agranovich, R. Mennicken, “Spectral boundary value problems for the Helmholtz equation with spectral parameter in boundary conditions on a non-smooth surface”, Sb. Math., 190:1 (1999), 29–69
М. С. Агранович, Б. А. Амосов, “Оценки s-чисел и спектральные асимптотики для интегральных операторов типа потенциала на негладких поверхностях”, Функц. анализ и его прил., 30:2 (1996), 1–18; M. S. Agranovich, B. A. Amosov, “Estimates of s-Numbers and Spectral Asymptotics for Integral Operators of Potential Type on Nonsmooth Surfaces”, Funct. Anal. Appl., 30:2 (1996), 75–89
Didier Robert, Partial Differential Equations and Mathematical Physics, 1996, 264
Didier Robert, Operator Theory: Advances and Applications, 70, Mathematical Results in Quantum Mechanics, 1994, 283